ter Elst, A.,Liskevich, V.,Sobol, Z. & Vogt, H. (2017). On the Lp-theory of C0-semigroups associated with second-order elliptic operators with complex singular coefficients. Proceedings of the London Mathematical Society
Sobol, Z.Skrypnik, I. & Liskevich, V. (2012). Estimates of solutions for the parabolic $p$-Laplacian equation with measure via parabolic nonlinear potentials. Communications on Pure and Applied Analysis 12(4)-1744.
Kondratiev, V.,Liskevich, V. & Sobol, Z. (2009). Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Trans. Amer. Math. Soc. 361(2), 697-713.
Kondratiev, V.Liskevich, V. & Sobol, Z. (2008). Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains. Transactions of the American Mathematical Society 361(02)-713.
Röckner, M. & Sobol, Z. (2006). Kolmogorov equations in infinite dimensions: Well-posedness and regularity of solutions, with applications to stochastic generalized Burgers equations. The Annals of Probability 34(2), 663-727.
Kondratiev, V.,Liskevich, V. & Sobol, Z. (2008) Positive Solutions to Semi-Linear and Quasi-Linear Elliptic Equations on Unbounded Domains. In Handbook of Differential Equations - Stationary Partial Differential Equations. (pp. 177-267).